# SDR DXTA2023110399660

- Difficulty date: November 3, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N520QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0056
- Aircraft time: 6,470 hours, 4,390 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 0791M
- Condition: Inoperative
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG EXIT SIGN/LIGHT: CABIN MAIN DOOR UPPER EXIT SIGN DOES NOT LIGHT UP DURING PREFLIGHT TEST.  PERFORMED T/SHOOTING AND FOUND NO2 EMERGENCY LIGHT BATTERY PACK INOP. REMOVED AND REPLACED NO EMERGENCY LIGHT BATTERY PACK WITH A CUSTOMER SUPPLIED REPAIRED PART. PERFORMED SATISFACTORY OPS CHECK OF EMERGENCY LIGHTING SYSTEM I/A/W CE-680A AMM 33-50-06.
